# SDR SWAA2021121350991

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737
- Aircraft serial: 36890
- Aircraft time: 44,408 hours, 26,926 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: VAPOR BARRIER CRACKED IN LEFT MAIN WHEEL WELL BELOW ?A? HYD MODULE APPROX. 6 INCHES LONG. ; / [01] C/W INTERIM REPAIR TO VAPOR BARRIER 6IN CRACK ON LEFT MAIN WHEEL WELL BELOW A HYD MODULE REF SRM 57-10-10.; [02] CHANGE SELECT REFERANCE.; [03] C/W REPAIR TO VAPOR BARRIER 6IN CRACK ON LEFT MAIN WHEEL WELL BELOW A HYD MODULE REF SRM 57-10-10-1A-2.
